Can Accutane cause permanent side effects to the body?

Can Accutane cause permanent side effects to the body. I have realised since my 6month off on spell of taking the drug 4 years ago. My libido is no existent, and i have bad ED. What can i do to overcome these problems which shouldn't be occurring in a fit and healthy 22 year old who exercises daily. Please help me i am desperate!

Doctor Answers (1)

ED and Accutane

+1
ED is sometimes reported while people take Accutane, but usually only when they take higher dosages of the medication (80mg+ daily). If you haven't had this every single day since you were taking the Accutane, then no, it's not a side effect of it at all, and is something else. You should see a physician in person to discuss it and for a proper exam.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.